# SDR R61A201711160907

- Difficulty date: November 16, 2017
- Submitted: December 2, 2017
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 34,212 hours, 21,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086181005
- Condition: Corroded
- Location: Frame 89
- Part time: 34,212 hours, 21,252 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** WHILE AIRCRAFT WAS IN FOR HEAVY CHECK *** MAINTENANCE REPORTED LEVEL 2 CORROSION ON THE AFT GALLEY FLOOR PANEL SUPPORT AT FR89. MAINTENANCE REMOVED AND REPLACED THE AFT GALLEY FLOOR PANEL SUPPORT AT FR89 IAW E170 SRM 51-42-01 & 51-40-02. AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
